Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    6
  • comments
    3
  • views
    2443

What Happens 2 Weeks After Beginning Accutane...

sandycheekss

455 views

Different products and management systems work differently for different people. So I don't want anyone to think that Accutane will affect them the same way its affecting me. That being said, my skin became progessively more peely in random areas and now it has stopped. All within this past week. The only peeling areas are around the area where my blemishes are, which makes them look more prominent. My scalp has become incredibley dry and itchy. I think that the skin is peeling up there. But like I said, this peeling seems to already be disappearing. Maybe I just moisturize my face enough. Anyway, now the big cysts are coming up but very quickly. And they are actually coming to a head (or closer to one than i've experienced before). They usually dont for me. They just sit there all red and aching anf throbbing (ugh). So they are coming up and are pretty easy to manage. I'm putting ice on these and tea tree oil. Then after they pop I use neosporin cream. At night I am using cetaphil and burts bees repairing oil serum.

I previously used only oil free products. I've stopped due to a recommendation by my friend. For years I've been religiously using oil-free everything for my skin. I've explained that i'm a very pale white-girl already...my best friend is black and she keeps telling me to use oil, use oil, use oil (and "black don't crack" ). But I've paid no head. Well she explained again and it made sense. Water and oil don't mix, but oil blends with skin oil. It's nourishing....and natural. So, I'm sticking to my oils. I just dab it on here and there. Like I said tea tree oil dries out the pimple as much at it can and helps kill off bad bacterias. And Burts Bees repairing serum oil helps with the peeling dry skin. I put tiny dabs on around my face. Like a I said, my face is still manageable in terms of "dryness".

WHAT ELSE? I have a bad cold and a runny nose and I keep getting nose bleeds. This is definitely from the accutane because I have a deviated septum and had multiple veins quarterized in the past so it would take ALOT of outside forces to create a nose bleed in this fortified nose.

I also have 2 eczema patches on each hip that have been there for EVER! Which seem to have increased in itchiness.

I hope I wake up 100% clear tomorrow.

(I have like 5 months to go).



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×